# SDR AALA200802159

- Difficulty date: August 21, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Aircraft time: 60,848 cycles
- Engine: Pwa JT8D217
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overheated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, H, J
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T1760/21AUG PHX TO DFW.  RT ENGINE CONSTANT SPEED DRIVE OVER TEMP INDICATION.  AUXILIARY POWER UNIT PLACARD INOPERATIVE.  LANDED ABQ WITHOUT INCIDENT.  REPLACED CONSTANT SPEED DRIVE AND GENERATOR.  REPLACED TUBE.  SYSTEM GROUND CHECKED NORMAL OPS.
